Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 483–490 (Mi zvmmf4405)  

This article is cited in 1 scientific paper (total in 1 paper)

Degree of solvability and exactness of the solution of an ill-posed problem for a fixed level of error

Yu. L. Gaponenko


Full text: PDF file (1017 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 96–101

Bibliographic databases:

UDC: 517.983.54
MSC: Primary 65J10; Secondary 65R20, 47A50
Received: 03.06.1982

Citation: Yu. L. Gaponenko, “Degree of solvability and exactness of the solution of an ill-posed problem for a fixed level of error”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 483–490; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 96–101

Citation in format AMSBIB
\Bibitem{Gap84}
\by Yu.~L.~Gaponenko
\paper Degree of solvability and exactness of the solution of an ill-posed problem for a~fixed level of error
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 483--490
\mathnet{http://mi.mathnet.ru/zvmmf4405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744026}
\zmath{https://zbmath.org/?q=an:0562.65033}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 96--101
\crossref{https://doi.org/10.1016/0041-5553(84)90092-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4405
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Belov, N. N. Kalitkin, “Reshenie uravneniya Fredgolma pervogo roda setochnym metodom s regulyarizatsiei po A.N. Tikhonovu”, Matem. modelirovanie, 30:8 (2018), 67–88  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022